# SDR JJBA202201186020

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,966 hours, 21,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Hose
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS 1 FAIL ON EICAS. LH NLG DOOR ACTUATOR HOSE B NUT LOOSE AND LEAKING - RESECURED. REPLENISHED #1 HYD SYSTEM. LEAK AND OPS CHECK SAT.
